I got sick the other night and was violently throwing up and had sharp pains in my abdomen. I went to the ER and they ran a bunch of tests. They found that I had an ovarian cyst that had ruptured. They sent me home with a prescription for with zofran and oxycodone. They had already given me zofran & dilaudid through an IV. After taking a nap I woke up and went to go to the bathroom and noticed I had pooped my pants while sleeping. It scared me but thought it could just be a one-time thing, however it happened again last night when I was sleeping. It has now happened twice and only happens in my sleep. Could this be a side effect of those medications or a symptoms of the cyst?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.